Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 572690, 5 pages
http://dx.doi.org/10.1155/2013/572690
Research Article

Some Theorems for Sigma Prime Rings with Differential Identities on Sigma Ideals

Department of Mathematics, Jamia Millia Islamia, Jamia Nagar, New Delhi 110025, India

Received 26 September 2013; Accepted 28 November 2013

Academic Editors: V. Bovdi, S. Dascalescu, V. Drensky, P. Koshlukov, and S. Yang

Copyright © 2013 Mohd Rais Khan and Mohd Mueenul Hasnain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

There has been considerable interest in the connection between the structure and the -structure of a ring, where denotes an involution on a ring. In this context, Oukhtite and Salhi (2006) introduced a new class or we can say an extension of prime rings in the form of -prime ring and proved several well-known theorems of prime rings for -prime rings. A continuous approach in the direction of -prime rings is still on. In this paper, we establish some results for -prime rings satisfying certain identities involving generalized derivations on -ideals. Finally, we give an example showing that the restrictions imposed on the hypothesis of the various theorems were not superfluous.